MathSciNet Relay Station
MathSciNet bibliographic data
MR2281387 (2007i:91071) 91B28 (35K20 90C33)
Wang, S.; Yang, X. Q.; Teo, K. L. Power penalty method for a linear complementarity problem arising from American option valuation. J. Optim. Theory Appl. 129 (2006), no. 2, 227–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement